# SDR CALA2025121212076

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N37560
- Make and model: Boeing 737-9
- Aircraft serial: 67184
- Aircraft time: 9,105 hours, 3,005 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 632160682
- Part serial: 1512
- Condition: Faulted
- Location: Zone 500
- Part time: 9,082 hours, 2,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING ANTI-ICE VALVE FAULTED.   REMOVED AND REPLACED LT WING ANTI-ICE VALVE IAW AMM 30-11-11-000/400-801. OPS & LEAK CHECKED GOOD.
